# SDR AALA202405169828

- Difficulty date: May 13, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 43,601 hours, 18,235 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Target
- Part number: 189929
- Condition: Out Of Position
- Location: Le Flaps
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: LEADING EDGE FLAP TRANSIT LIGHT ILLUMINATED WITH FORWARD SLAT 6 INDICATING OUT OF POSITION WHEN FLAPS 30 SELECTED; AIRCRAFT LANDED SAFELY AT MSP.   INSTALLED NEW TARGET IN CORRECT POSITIONS, REPAIR CONFIRMATION FOR SLAT NUMBER 6 GOOD. NO EXISTING FAULTS. PER AMM 27-88-11**(CLOSED).
